Alert archive / West Virginia / Tornado Warnings in 2009
Tornado Warning 7, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 17, 2009, 8:25 PM EDT for Marshall County, Ohio County, West Virginia. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 8:25 PM EDT (00:25 UTC)
- Expired
- Jun 17, 2009, 9:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 69 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:25 PM EDT | HAIL 2 | Wheeling, WV | |
| Jun 17, 8:45 PM EDT | FUNNEL CLOUD | Triadelphia, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:48 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1080 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KPBZ 180025
TORPBZ
WVC051-069-180100-
/O.NEW.KPBZ.TO.W.0007.090618T0025Z-090618T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
825 PM EDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
SOUTHERN OHIO COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 900 PM EDT
* AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
BETHLEHEM...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHEELING... WARWOOD... BENWOOD...
MCMECHEN... BETHLEHEM... SHERRARD...
TRIADELPHIA... LONE OAK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
&&
LAT...LON 3985 8054 3996 8076 3998 8074 4007 8074
4010 8071 4012 8071 4014 8070 4006 8053
TIME...MOT...LOC 0026Z 295DEG 12KT 4005 8070
$$1 follow-up statement
000
WWUS51 KPBZ 180038
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
838 PM EDT WED JUN 17 2009
WVC051-069-180100-
/O.CON.KPBZ.TO.W.0007.000000T0000Z-090618T0100Z/
MARSHALL WV-OHIO WV-
838 PM EDT WED JUN 17 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR OHIO AND
MARSHALL COUNTIES...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CEDAR ROCKS...
MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHEELING... WARWOOD... TRIADELPHIA...
SHERRARD... MCMECHEN... BETHLEHEM...
BENWOOD... LONE OAK...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
LAT...LON 3985 8054 3996 8076 3998 8074 4007 8074
4010 8071 4012 8071 4014 8070 4006 8053
TIME...MOT...LOC 0039Z 295DEG 12KT 4002 8063
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 17, 4:19 PM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 17, 4:19 PM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 419 PM EDT WED JUN 17 2009 .SYNOPSIS... A SERIES OF LOW PRESSURE SYSTEMS WILL CONTINUE TO GENERATE PERIODS OF SHOWERS AND THUNDERSTORMS FOR THE REGION INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LOW PRESSURE WILL CONTINUE AN EAST/NORTHEAST TRUNDLE ACROSS OHIO THIS EVENING WITH ASSOCIATED WARM FRONT COMPLETING A LIFT ACROSS THE UPPER OHIO VALLEY. WIDESPREAD RAIN TO THE NORTH OF THE BOUNDARY CONTINUED TO LIFT NORTHWARD AS OF MIDDAY, LEAVING A MOIST BOUNDARY LAYER FOR THIS AFTERNOONS WARMING TO FURTHER DESTABILIZE. WITH UPPER/MID LEVEL TROUGH PROGRESSING ACROSS THE GREAT LAKES/JET STEAK OUT OF THE MIDWEST TO PROVIDE SUPPORT, GOOD SHOWER AND THUNDERSTORM CHANCES MAY BE EXPECTED THROUGH THE EVENING...BEST OPPORTUNITY FOR WHICH WILL OCCUR WHERE BETTER INSTABILITY RESIDES. GIVEN SATELLITE PICS OF CLOUD BREAKS AND RESULTANT WARMING TEMPERATURES, THIS INSTABILITY AXIS HAS DEVELOPED OVER EASTERN OHIO TO ABOUT THE WV PANHANDLE. THESE AREAS WILL CONTINUE TO BE MONITORED THROUGH THE EVENING FOR ADDITIONAL CONVECTIVE INITIATION. SEVERE THREAT CONTINUES WITH HEALTHY DEEP LAYER SHEAR PROFILE WITH A CROSSING JET STREAK. SHOULD ADDITIONAL STORMS DEVELOP WITH SUFFICIENT UPDRAFT/INSTABILITY, ROTATION/SUPERCELL DEVELOPMENT REMAINS A POSSIBILITY WITH SEVERE HAIL, ALONG WITH AN ISOLATED TORNADO HOWEVER, PRIMARY THREAT WILL BE FROM DAMAGING WIND VIA SHORT BOWING SEGMENTS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... THE SURFACE LOW IS FORECAST TO TRACK SUFFICIENTLY NORTH AND EAST TONIGHT TO DRAG A WEAK COLD FRONT OVER, AND ACROSS THE REGION ON THURSDAY. HENCE, PRECIP CHANCES HAVE BEEN GRADUALLY DIMINISHED THROUGH THAT TIME PERIOD, BUT NOT ELIMINATED AS PER POTENTIAL FOR NORTHWEST FLOW SHORTWAVE IGNITION OF STORMS ALONG BAROCLINIC ZONE...BETTER CHANCE FOR WHICH APPREARS TO BE ON FRIDAY. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... MODEL PROJECTIONS FOR THE WEEKEND AND EARLY NEXT WEEK HAVE BEEN PERSISTENT IN FORECASTS OF A TRANSITION TO ANOTHER EASTERN CANADA/CONUS MID/UPPER TROUGH. HOWEVER, QUESTIONS ON AMPLITUDE AND AXIS PLACEMENT REMAIN. FORECAST WILL BE OF A HIGHER AMPLITUDE TROUGH AND WESTWARD PLACEMENT OF THE TROUGH AXIS TO...A DRIER AND COOLER SCENARIO FOR THE UPPER OHIO REGION FOLLOWING PASSAGE OF THE SATURDAY COLD FRONT AND SUNDAY MID LEVEL TROUGH. WILL GO WITH HPC MIDDLE OF THE ROAD FORECAST FOR EARLY NEXT WEEK. AGREE THAT DEEP LOW OFF THE CAROLINAS BY MONDAY AND THEN MOVES NORTHWEST SEEMS A BIT EXTREME FOR LATE JUNE...MAY BE EVEN A BIT EXTREME FOR MID FEBRUARY. WITH THI IN MIND WILL KEEP FORECAST DRY THROUGH DAY 7. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... MVFR AND ISOLATED IFR CONDTIONS CONTINUED FOR MOST AREA PORTS INTO THE AFTERNOON AS LOW PRESSURE OVER OHIO CONTINUES TO PUSH A WARM FRONT OVER THE REGION. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR AS THE DAY PROGRESSES, BUT AFTERNOON THUNDERSTORM POTENTIAL WILL HAVE TO BE CONSIDERED BY AVIATORS. HIGH PRESSURE BUILDING OVER THE UPPER OHIO LATE TONIGHT AND THURSDAY WILL END THE SHOWERS, BUT THE MOIST SURFACE LAYER MAY HOLD MVFR/IFR STRATUS AND FOG FOR THE EARLY MORNING HOURS OF THURSDAY. ADDITIONAL LOW PRESSURE SYSTEM PASSAGES FRIDAY INTO SUNDAY WILL YIELD ADDITIONAL MVFR TO IFR EPISODES WITH SCATTERED SHOWERS AND THUNDERSTORMS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15
Hazardous weather outlook, Jun 17, 4:07 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 407 PM EDT WED JUN 17 2009 OHZ039-040-048>050-057>059-068-069-PAZ029-031-032-WVZ001>004-012- 021>023-041-182015- TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM- GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 407 PM EDT WED JUN 17 2009 ...TORNADO WATCH 442 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. WHILE THE PRIMARY SEVERE THREAT WILL COME FROM DAMAGING THUNDERSTORM WINDS...LARGE HAIL AND AN ISOLATED TORNADO ARE POSSIBLE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE THURSDAY AND FRIDAY...WITH DAMAGING WIND STILL THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ041-PAZ007-013-014-020>023-030-182015- GARRETT-COLUMBIANA-MERCER-LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WESTMORELAND- 407 PM EDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING WITH THE PRIMARY SEVERE THREAT COMING FROM DAMAGING THUNDERSTORM WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY WITH DAMAGING WIND AS THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ008-009-015-016-182015- VENANGO-FOREST-CLARION-JEFFERSON PA- 407 PM EDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY WITH DAMAGING WIND AS THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Special weather statement, Jun 17, 6:02 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 602 PM EDT WED JUN 17 2009 PAZ021-172300- ALLEGHENY PA- 602 PM EDT WED JUN 17 2009 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY... ALLEGHENY... AT 600 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 3 MILES NORTHWEST OF IMPERIAL...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... IMPERIAL... MOON... OAKDALE... SEWICKLEY... CARNEGIE... FRANKLIN PARK... MCKEES ROCKS... PERRYSVILLE... NORTH SIDE... DOWNTOWN PITTSBURGH... SOUTH SIDE... WILKINSBURG... KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. PRECAUTIONARY/PREPAREDNESS ACTIONS...THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH. INTENSE LIGHTNING CAN BE EXPECTED WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. $$ A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. &&
Local storm report, Jun 17, 6:12 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
612 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG LEETONIA 40.88N 80.76W
06/17/2009 COLUMBIANA OH EMERGENCY MNGR
TREES AND WIRES BLOWN DOWN.
0520 PM TSTM WND DMG SALEM 40.90N 80.85W
06/17/2009 COLUMBIANA OH EMERGENCY MNGR
TREES AND WIRES BLOWN DOWN.
&&Local storm report, Jun 17, 6:50 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
650 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL PITTSBURGH 40.44N 79.98W
06/17/2009 E0.88 INCH ALLEGHENY PA TRAINED SPOTTER
MOUNT WASHINGTON
&&Local storm report, Jun 17, 7:58 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
758 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL HARRISVILLE 40.18N 80.89W
06/17/2009 E1.00 INCH HARRISON OH TRAINED SPOTTER
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:11 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Ohio | 49 min |
| Jun 17, 9:00 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 60 min |
| Jun 17, 9:17 PM EDT | Flash Flood Warning | PBZ | Brooke, Ohio | 3 hr |
| Jun 17, 9:22 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 53 min |
| Jun 17, 9:48 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Ohio | 57 min |
| Jun 17, 10:09 PM EDT | Tornado Warning | PBZ | Marshall | 66 min |
| Jun 17, 10:24 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Wetzel | 36 min |
| Jun 17, 10:32 PM EDT | Tornado Warning | PBZ | Marshall, Wetzel | 43 min |
| Jun 17, 10:46 PM EDT | Flash Flood Warning | PBZ | Marshall, Ohio | 3 hr |
| Jun 17, 11:08 PM EDT | Tornado Warning | PBZ | Marion, Marshall, Monongalia, Preston, Wetzel | 67 min |
| Jun 18, 12:45 AM EDT | Areal Flood Warning | PBZ | Marion | 3 hr |
Nearby
Tornado Warnings in West Virginia, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.